Faculty Publications

Title

On the proportional odds model in survival analysis

Document Type

Article

Keywords

Ageing characteristics, Geometric distribution, Random minima and maxima, Residual life, Stochastic orders, Survival models

Journal/Book/Conference Title

Annals of the Institute of Statistical Mathematics

Volume

53

Issue

2

First Page

203

Last Page

216

Abstract

The proportional odds (PO) model with its property of convergent hazard functions is of considerable value in modeling survival data with non-proportional hazards. This paper explores the structure, implications, and properties of the PO model. Results proved include connections with geometric minima and maxima, ageing characteristics, and bounds on mean and variance of survival times.

Original Publication Date

12-1-2001

DOI of published version

10.1023/A:1012458303498

Share

COinS